# SDR UALA2011082604584

- Difficulty date: August 26, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 58,889 hours, 20,878 cycles
- Engine: Pwa PW2037
- Engine time: 63,967 hours, 22,139 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 726580
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENG STALL, FLIGHT DIVERTED.  ON TAKEOFF APPROX 500 FT, EGT AND FUEL FLOW ALL NORMAL, PICS WAS 640, AMBER 3.4 SECOND PIC WAS 615, AMBER 3.4, EGT WAS NOT EXCEEDED.  ACCOMPLISHED TASK AND BOROSCOPE FAILED.  ENGINE DAMAGE AT  5TH, 7TH, 8TH AND 10TH STAGE.  PIECES OF BLADES MISSING BENTS, DENTS, NICKS AND CRACKS.  ALL DAMAGE IS BEYOND LIMITS.  ENGINE MUST BE REPLACED.  REPLACED ENGINE.
